# SDR DL767960149

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106DA
- Make and model: Boeing 767232
- Aircraft serial: 22218
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETRACTING FLAPS TO UP POSITION AFTER T/O, THE FLAPS AND CONF LIGHT ILLUM WITH ASSOCIATED WARNING.  STATUS MSG NOSE A/G DISAGREE STATUS MSG APPEARED.  A/C WAS A ATB DUE TO  STATUS MSG, NOSE A/G DISAGREE.  REPLACED S266 NOSE GEAR COMPRESSED SENSOR.
